- Cough for Mucus Cough & Catarrh 100mg/2.5mg/5ml Oral Solution
- Guaifenesin, Cetylpyridinium Chloride
- Symptomatic relief of acute chesty coughs and catarrh associated with influenza, colds and mild throats infections.
- Max strength
- Dual relief
- Pack size: 180ml
Each 5 ml Dose contains Guaifenesin 100 mg and Cetylpyridinium Chloride 2.5 mg as Active ArrayOfIngredient, Also contains Ethanol, Liquid Sorbitol (E420) and Glycerol
Store below 25°C., Do not refrigerate or freeze.
Preparation and Usage
- Shake the bottle well before use.
- Read this package leaflet before use.
- Adults and children ages 12 years and over: Dose is 5-10 ml.
- 5 ml (fill measure cup to 5 ml), or 10 ml (fill measure cup to 10ml). To be taken 3 or 4 times daily. Rinse the measure cup after use.
- Reckitt Benckiser Healthcare (UK) Ltd,
- HU8 7DS.
Keep out of the sight and reach of children. Do not take more medicine than the label tells you to.
180 Millilitres ℮
Using Product Information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2016